# SDR USAA951000

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47420
- Engine: Pwa JT8D9A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Lt Engine
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

BNA - COMPRESSOR STALL ON LEFT ENGINE.  CAPTAIN SHUT DOWN NR 1 ENGINE.  REMOVED AND REPLACED NR 1 ENGINE PER JOB CARD. OPS AND LEAK CHECKED NORMAL.  (M)
